ACNE OUT Oxy Wash – 200ml
BIODERMA Atoderm Pain Ultra Rich Cleansing Soap...
  • On sale!
Gaviscon Double Action Liquid – 150ml
  • Gaviscon Double Action Liquid – 150ml
Gaviscon Double Action Liquid – 150ml
  • Gaviscon Double Action Liquid – 150ml
  • On sale!
Gaviscon Double Action Liquid – 150ml
  • Gaviscon Double Action Liquid – 150ml
Gaviscon Double Action Liquid – 150ml
  • Gaviscon Double Action Liquid – 150ml

Gaviscon Double Action Liquid – 150ml

Gaviscon Double Action Liquid – 150ml

Px-001480
Px-001480

Works in 2 ways to effectively relieve heartburn and indigestion by neutralizing stomach acid and forming a raft over the stomach to prevent the acid again 

₦2,950.00
Tax included
Presentation
Quantity Qty
IN-STOCK

Quantity Qty
IN-STOCK

Gaviscon Double Action Liquid – 150ml

Gaviscon Double Action Liquid – 150ml | Presentation : Liquid 150ml

₦2,950.00
 

SAFE RELIABLE

 

GENUINE PRODUCTS

 

EXPRESS DELIVERY

 

SECURED PAYMENT

Gaviscon Double Action Liquid – 150ml works in two ways to effectively relieve both heartburn and indigestion by neutralizing stomach acid and forming a raft over the stomach to prevent the acid coming back. It works instantly and last twice longer. It is suitable for use during pregnancy

 

Ingredient

Each 10ml Dose of Oral Suspension contains 500mg Sodium Alginate Ph Eur, 267mg Sodium Bicarbonate Ph Eur and 160mg Calcium Carbonate Ph Eur as the active ingredients , It also contains Carbomer, Methyl (E218) and Propyl (E216) Parahydroxybenzoates, Sodium Saccharin, Sodium Hydroxide, Peppermint Oil and Water.

 

Direction for Use

Shake well before use. For adults and children over 12 years: Take 10-20ml (two to four 5ml spoonfuls) after meals and at bedtime. Children 6 to 12 years: Take 5-10ml (One to two 5ml spoonfuls) after meals and at bedtime.

 

Caution

If symptoms persist after 7 days consult your doctor. Contains sodium and calcium. Keep out of sight and reach of children.

Active Ingredient
Sodium Alginate
Drug Strength
250mg
Drug Dispensing
OTC
Dosage Form
Suspension
Drug Administration
Oral
Manufacturer
Reckitt Benkiser

Specific References

EAN13
5000158065

Adverse Drug Reaction

Report any unintended response you had while using this product at normal doses for prophylaxis (prevention), diagnosis or therapy (treatment) of a medical condition.

your first and surname
correspondence email
product that caused the adverse the reaction
What was the adverse reaction you experience with using this product
insert_invitation
The date the adverse reaction started
insert_invitation
The date you stopped experiencing the adverse reaction
What was the result of the adverse reaction you experience using this product